MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 20028E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported bd alaris smartsite extension set had a leakage issue.The following information was provided by the initial reporter: ".The iv filter fluid leaking where tubing meets filter requiring new lines.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for eval yes.D9: returned to manufacturer on: 14-mar-2022.D4: medical device lot #: 21129162 d4: medical device expiration date: 02-dec-2024 h4: device manufacture date: 02-dec-2021 h6: investigation summary the customer reported the tubing was leaking, and returned one sample of 20028e.The sample leaked from the filter connection, and the complaint is verified.The root cause for the filter connection is force applied to the joint, the plastic in the connection was damaged and cracked.The connection was broken completely apart without excessive force, and the inside of the connection revealed damage to the plastic.A device history record review for model 20028e lot number 21129162 was performed.The search showed that a total of 17,602 units in 1 lot number was built on 07dec2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
It was reported bd alaris smartsite extension set had a leakage issue.The following information was provided by the initial reporter: "the iv filter fluid leaking where tubing meets filter requiring new lines.".

Brand Name
BD ALARIS SMARTSITE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13761142
Report Number9616066-2022-00229
Device Sequence Number2369601
Product Code FPA
UDI-Device Identifier07613203012393
UDI-Public07613203012393
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/02/2024
Device Model Number20028E
Device Catalogue Number20028E
Device Lot Number21129162
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2022
Supplement Date Received by Manufacturer05/26/2022
Initial Report FDA Received Date03/14/2022
Supplement Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown